Journal of the Mathematical Society of Japan

Analytic functions with finite Dirichlet integrals

Masaru HARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 205-208.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801724

Digital Object Identifier
doi:10.2969/jmsj/03420205

Mathematical Reviews number (MathSciNet)
MR0651264

Zentralblatt MATH identifier
0477.30037

Subjects
Primary: 30F20: Classification theory of Riemann surfaces
Secondary: 30H05: Bounded analytic functions

Citation

HARA, Masaru. Analytic functions with finite Dirichlet integrals. J. Math. Soc. Japan 34 (1982), no. 2, 205--208. doi:10.2969/jmsj/03420205. https://projecteuclid.org/euclid.jmsj/1239801724


Export citation